City Research Online

Items where Author is "Koshitani, S."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Kessar, R., Koshitani, S. & Linckelmann, M. (2015). On the Brauer Indecomposability of Scott Modules. The Quarterly Journal of Mathematics, 66(3), pp. 895-903. doi: 10.1093/qmath/hav010

Kessar, R., Koshitani, S. & Linckelmann, M. (2015). On symmetric quotients of symmetric algebras. Journal of Algebra, 442, pp. 423-437. doi: 10.1016/j.jalgebra.2014.05.035

Kessar, R., Koshitani, S. & Linckelmann, M. (2010). Conjectures of Alperin and Broue for 2-blocks with elementary abelian defect groups of order 8. Journal für die reine und angewandte Mathematik, 2012(671), pp. 85-130. doi: 10.1515/CRELLE.2011.162

Koshitani, S. & Linckelmann, M. (2005). The indecomposability of a certain bimodule given by the Brauer construction. Journal of Algebra, 285(2), pp. 726-729. doi: 10.1016/j.jalgebra.2004.08.031

This list was generated on Wed Jul 6 05:48:55 2022 UTC.